MAUDE Adverse Event Report: MEDTRONIC, INC. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC, INC. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 978a128, lot#: va282jy, implanted: (b)(6) 2020, product type: lead.Other relevant device(s) are: product id: 978a128, serial/lot #: (b)(4), ubd: 30-mar-2022, udi#: (b)(4).(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer¿s representative (rep) regarding a patient with an advanced evaluation trial device for gastrointestinal /pelvic floor therapy post-operatively.It was reported the patient had a shocking sensation in the lower back on the same side as the incision.Patient was laying down and may have rolled, pushing lead and stim up against the nerves; they massaged the back and problem went away.After massaging the site it did not happen again and the issue was resolved.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10678021
Report Number2182208-2020-02373
Device Sequence Number3208681
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight113